# SDR 2002FA0000665

- Difficulty date: November 20, 2001
- Submitted: May 23, 2002
- Operation: General aviation
- Aircraft: N333SF
- Make and model: Cessna 411A
- Aircraft serial: 4110260
- Engine: Cont GTSIO520C
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Nacelle
- Part time: 3,788 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE WING NACELLE BAGGAGE COMPARTMENT STRUCTURE CORROSION WAS DISCOVERED UNDER THE TRIM AND CARPETS.  UPON REMOVAL OF THE NACELLE BAGGAGE COMPARTMENT TRIM AND CARPETS SEVER SURFACE CORROSION WAS DISCOVERED.  MAJOR SECTION OF THE NACELLE STRUCTURE IN BOTH WINGS WAS DAMAGED BY CORROSION.  THE PROBABLE CAUSE OF THIS CORROSION WAS THE USE OF TRIM ADHESIVE DIRECTLY ON THE AIRCRAFT STRUCTURE.  THE TRIM ADHESIVE ACTED LIKE AN ACID ON THE SKINS, RIBS, ANGELS AND BULKHEADS OF THE NACELLE.  RECOMMEND ONLY APPROVED ADHESIVES BE USED TO INSTALL TRIM AND CARPETS.
